MathSciNet Relay Station
MathSciNet bibliographic data
MR2249765 (2008e:35059) 35J55 (35J40)
Shen, Zhongwei Necessary and sufficient conditions for the solvability of the $L\sp p$ Dirichlet problem on Lipschitz domains. Math. Ann. 336 (2006), no. 3, 697–725.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement